# SDR 2008UALA06137

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,006 hours, 18,558 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, BS 365, RBL 5, T-CAP SPLICE CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED STRAP SPLICE.  FABRICATED & INSTALLED A NEW STRAP SPLICE.
